Silvermann-Toeplitz theorem for double sequences and series and its application to Nörlund means in non-archimedean fields
Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 85-100.
@article{AMBP_2002__9_1_85_0,
     author = {Natarajan, P.N. and Srinivasan, V.},
     title = {Silvermann-Toeplitz theorem for double sequences and series and its application to N\"orlund means in non-archimedean fields},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {85--100},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {1},
     year = {2002},
     zbl = {01805823},
     mrnumber = {1914263},
     language = {en},
     url = {www.numdam.org/item/AMBP_2002__9_1_85_0/}
}
Natarajan, P.N.; Srinivasan, V. Silvermann-Toeplitz theorem for double sequences and series and its application to Nörlund means in non-archimedean fields. Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 85-100. http://www.numdam.org/item/AMBP_2002__9_1_85_0/

[1] G. Bachman, Introduction to p-adic numbers and valuation theory, Academic Press, (1964). | MR 169847 | Zbl 0192.40103

[2] G.H. Hardy, Divergent series, Oxford (1949). | MR 30620 | Zbl 0032.05801

[3] Kojima, On the theory of double sequences, Tôhoku Mathematical Journal, 21 (1922), 3-14. | JFM 48.0234.04

[4] A.F. Monna, Sur le théorème de Banach-Steinhaus, Indag. Math. 25 (1963), 121-131. | MR 151823 | Zbl 0121.32703

[5] C.N. Moore, On relationships between Nörlund means for double series, Proc. Amer. Math. Soc. 5 (1954), 957-963. | MR 64892 | Zbl 0056.28401

[6] P.N. Natarajan, Criterion for regular matrices in non-archimedean fields, J. Ramanujan Math. Soc. 6 (1991), 185-195. | MR 1132355 | Zbl 0751.40003

[7] P.N. Natarajan, On Nörlund method of summability in non-archimedean fields, J. Analysis 2 (1994), 97-102. | MR 1281500 | Zbl 0807.40005

[8] G.M. Robison, Divergent double sequences and series, Trans. Amer. Math. Soc. 28 (1926), 50-73. | JFM 52.0223.01 | MR 1501332

[9] V.K. Srinivasan, On certain summation processes in the p-adic field, Indag. Math. 27 (1965), 319-325. | MR 196334 | Zbl 0128.28004